# SDR 97ZZZX4974

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523FB
- Make and model: Hughes 500N
- Aircraft serial: LN003
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: A402R
- Condition: Cracked
- Location: Aft Strobe
- Part time: 18 hours
- Component: Whelen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS CRACKED ALONG SEAM.  FOUND ON PRE-FLIGHT.
